# SDR AALA20001449

- Difficulty date: September 4, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Tail Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1890 - DURING CLIMB-OUT, PASSING THROUGH 2,000 FEET, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY PROCEDURE CHECKLIST COMPLIED WITH AND LIGHT EXTINGUISHED.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  RAN AIRCRAFT FOR EXTENDED PERIOD OF TIME AND COMPLETED LEAK CHECK.  PRECAUTIONARY REPLACED OVERTEMP SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
